# SDR ABXA020088

- Difficulty date: April 9, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 140T21202249
- Condition: Corroded
- Location: Fwd Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION ON SHEAR TIES AT STATION 742, BETWEEN STRINGERS 36 LEFT - 39 RIGHT. REPLACED SHEAR TIES INAW B767 AMM.
